Leti asked in Science & MathematicsMedicine · 1 decade ago

can taking Docusate Sodium in stool softeners elevate your blood pressure?

If someone is taking 2 mg of Hytrin and also Azor 40mg, and take stool softener with 100 mg of docusate sodium every night, could that be raising the blood pressure? If so, why?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Docusate should have no effect on the BP.

  • Anonymous
    5 years ago

    3 years ago, I was diagnosed - hypertension with a reading of 160/100. I used to feel dizzy a lot, my legs had awful cramps, and levels were very low in my potassium, causing my fingers and toes to always cramp together. One day I started to feel really faint while I was driving with my daughter in the back seat and I passed out, hitting 3 cars and ending up in a ditch. That moment,I knew I had to do something because my meds weren't working. I heard about this diet from a friend and thought I'd give it a shot. The results have been remarkable. In just 21 days, I honestly can't remember feeling this good, my blood pressure went from 175/110 to 125/70.

Still have questions? Get your answers by asking now.